# SDR DHL9974110C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CRACKED AFT CARGO COMPARTMENT FLOOR SUPPORT U CHANNEL BS 950D, RBL 12.  CUT OUT DAMAGED SECTION, 10 INSTALLED EXTRUDED ANGLE  PER SRM 51-40-4, 18 LONG, N/R 3357.
